# SDR DALA2021102106515

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 79,187 hours, 24,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 EMERGENCY ESCAPE SLIDE RIGHT(TEST 2) LIGHT DOES NOT COME ON DURING TEST. CORRECTIVE ACTION: REMOVED RT OVERWING SLIDE BOTTLE PER AMDS CARD AND BOEING B757 AMM 25-65. INSTALLED AND OPS CHECKED IAW AMDS AND B757 25-65. (5364381)
